Meijer Extra Strength Pain Reliever/Fever Reducer Caplets - 500 CountView Large Image
  • Click To View a Larger Image

Meijer Extra Strength Pain Reliever/Fever Reducer Caplets - 500 Count

Item # 503462
(0 reviews)
only at stores
price varies by store
Only In Stores
Product Details
Meijer Extra Strength Pain Reliever/Fever Reducer Caplets - 500 Count
Pain reliever/fever reducer - extra strength - 500 mg - caplets, Economy size. Acetaminophen. Meijer pharmacist recommended.
  • Pain reliever/fever reducer caplets
  • 500 Count
  • Ingredients: Active Ingredient (in each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Carnauba Wax (May Contain One or More of These Ingredients), Croscarmellose Sodium (May Contain One or More of These Ingredients), Hypromellose, Polyethylene Glycol, Povidone, Sodium Metabisulfite (May Contain One or More of These Ingredients), Sodium Starch Glycolate (May Contain One or More of These Ingredients), Starch, Stearic Acid.
  • Suggested use: Temporarily relieves minor aches and pains due to: headache; muscular aches; backache; arthritis; the common cold; toothache; menstrual cramps. Temporarily reduces fever. Do not use more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 6 hours as needed. Do not take more than 8 caplets in 24 hours. Children under 12 years: Do not use this adult extra strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) and could cause serious health problems. Store at room temperature (59-86°F).
  • Manufacturer: Meijer Distribution, Inc.
additional information
Overdose Warning: Taking more than the recommended dose can cause serious health problems including liver damage. In case of overdose get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Alcohol Warning: If you consume 3 or more alcoholic drinks every day ask your doctor if you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if redness or swelling is present; new symptoms occur; fever gets worse or lasts for more than 3 days; pain gets worse or lasts for more than 10 days. If pregnant or breast-feeding ask a health professional before use. Keep out of reach of children. Do not use if printed seal under cap is broken or missing.
GTIN: 41250825944
Weight: 0.70 lbs.
Height: 5.500 in.
Depth: 2.880 in.
Width: 2.880 in.

recently viewed

You have no recently viewed items.
Reviews